I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 3, PAGES 877-886
I. A. Rudakov
View as HTML View as gif image View as LaTeX source
We consider a semilinear equation for the forced vibrations of a finite string with
$x$-dependent coefficients under Dirichlet boundary conditions. The existence of the time-periodic solution in nonresonant case is proved. It isn't require the Lipschitz condition. The proof uses the method of monotonic operators and principe Leray--Schauder of the fixed point.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: February 17, 2003